Alert archive / New York / Flash Flood Warnings in 2023

Flash Flood Warning 2, NWS Buffalo, NY

June 26, 2023Chautauqua County, New York

NWS Buffalo, NY issued this flash flood warning at Jun 26, 2023, 1:56 PM EDT for Chautauqua County, New York. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2023, 1:56 PM EDT (17:56 UTC)
Expired
Jun 26, 2023, 5:39 PM EDT
In force
4 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 110 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:15 PM EDTRAIN 2.25Jamestown, NY
Jun 26, 2:15 PM EDTRAIN 2.25Jamestown, NY
Jun 26, 3:00 PM EDTFLASH FLOOD1 Ssw Falconer, NYAllen street in falconer closed due to flooding. Widespread ponding of water on numerous roads in Jamestown.
Jun 26, 3:00 PM EDTFLASH FLOOD1 Ssw Falconer, NYAllen street in falconer closed due to flooding. Widespread ponding of water on numerous roads in Jamestown.
Jun 26, 3:00 PM EDTFLASH FLOOD1 Wsw Jamestown, NYSprague St in Jamestown flooded.
Jun 26, 3:00 PM EDTFLASH FLOOD1 Wsw Jamestown, NYSprague St in Jamestown flooded.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1062 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

403 
WGUS51 KBUF 261756
FFWBUF
NYC013-262200-
/O.NEW.KBUF.FF.W.0002.230626T1756Z-230626T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
156 PM EDT Mon Jun 26 2023

The National Weather Service in Buffalo has issued a

* Flash Flood Warning for...
  Southeastern Chautauqua County in western New York...

* Until 600 PM EDT.

* At 156 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jamestown, Lakewood, Falconer, Jamestown West, Frewsburg, Busti, 
  Gerry, Ellington, Celoron, Sinclairville, Panama, Cherry Creek, 
  Bemus Point, Ellery Center, Ashville, Stow and Niobe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 4200 7957 4233 7924 4230 7906 4229 7906
      4200 7918 4200 7920 4200 7921 4200 7931
      4200 7939 4200 7942 4200 7947 4200 7950
      4200 7956

FLASH FLOOD...RADAR INDICATED

$$

Apffel
2 follow-up statements
802 
WGUS71 KBUF 261924
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
324 PM EDT Mon Jun 26 2023

NYC013-262200-
/O.CON.KBUF.FF.W.0002.000000T0000Z-230626T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chautauqua NY-
324 PM EDT Mon Jun 26 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING 
FOR SOUTHEASTERN CHAUTAUQUA COUNTY...

At 324 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Jamestown, Lakewood, Falconer, Jamestown West, Frewsburg, Busti, 
  Gerry, Ellington, Celoron, Cherry Creek, Ashville and Niobe.

Numerous roads are flooded in the Jamestown and Falconer area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4230 7920 4230 7906 4229 7906 4200 7918
      4200 7939 4200 7950

FLASH FLOOD...RADAR INDICATED

$$

Apffel
099 
WGUS71 KBUF 262139
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
539 PM EDT Mon Jun 26 2023

NYC013-262149-
/O.CAN.KBUF.FF.W.0002.000000T0000Z-230626T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chautauqua NY-
539 PM EDT Mon Jun 26 2023

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN CHAUTAUQUA 
COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4230 7920 4230 7906 4229 7906 4200 7918
      4200 7939 4200 7950

$$

Apffel

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 9:30 AM EDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jun 26, 9:30 AM EDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
930 AM EDT Mon Jun 26 2023

.SYNOPSIS...
Low pressure will move across the Great Lakes today bringing
addtional showers and thunderstorms the the region. Some of these
storms will be capable of producing very heavy rain with possible
localized flooding. Unsettled weather will continue through the
middle of the week as this low moves slowly across the region. Dry
weather then returns Thursday through Friday as high pressure moves
into the Lower Lakes.

&&

.NEAR TERM /THROUGH TONIGHT/...
Vertically stacked low/trough will move closer to the Lower
Lakes today. Ahead of this feature we should see a brief lull
from the Genesee River Valley east late this morning. Meanwhile,
radar shows showers and thunderstorms entering far Western NY
late this morning. A mixture of daytime heating and a
convectively enhanced vorticity maximum pivoting around this
mid-level low will again ignite more widespread showers and
thunderstorms by this afternoon. Given the soupy airmass with
dewpoints in the 60s (PWATS 1.5" or greater) and short MBE
vectors, storms will have the potential to produce very heavy
rainfall again with possible localized flooding. While there
isn't a widespread threat of severe weather...a few of the
stronger cells could produce strong gusty winds. SPC has placed
parts of western NY and central NY in a Marginal risk for severe
weather. Localized gusty winds from pulse storms would be the
primary risk.

Otherwise...muggy conditions will be the theme today with highs in
the 70s to low 80s.

Tonight...showers and thunderstorms will move east across the CWA
and weaken as instability wanes. We should then see a relative lull
again in convective activity as the mid-level and surface low inches
a bit closer to western New York. Have diminish POPs accordingly but
not completely eliminated the potential for showers or a stray
thunderstorm overnight. That said...another muggy night will be on
tap with air conditioners more than likely working overtime. Lows
will be found in the 60s for most locations by daybreak Tuesday.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Tuesday through Wednesday the approaching mid level closed low will
open up into a trough and move very slowly east across the eastern
Great Lakes, finally drifting into eastern NY and western New
England Wednesday night. Numerous convectively enhanced shortwaves
will move through the mean longwave trough and provide periods of
ascent Tuesday through Wednesday, with ample deep moisture in place.
This will continue to support unsettled weather with periods of
showers and a few thunderstorms.

Looking at the details, there should be a relative lull in shower
and thunderstorm coverage Tuesday morning. Developing diurnal
instability and the approach of stronger ascent just ahead of the
mid level trough axis will then allow showers and thunderstorms to
become more widespread Tuesday afternoon and evening. The greater
coverage of showers and thunderstorms will likely last through the
first half of Tuesday night east of Lake Ontario as the best forcing
arrives. PWAT values remain around 1.5" Tuesday and Tuesday evening,
and will combine with relatively slow storm movement to bring
localized very heavy downpours and an isolated flood risk. Shear and
instability are generally lacking for an organized risk of severe
weather, although a few isolated storms with gusty winds are
possible.

Thunderstorms will wane Tuesday evening, first across Western NY and
last east of Lake Ontario. Ongoing large scale forcing for ascent
associated with the passage of the mid level trough along with
lingering deep moisture will continue to produce areas of showers
overnight.

Wednesday the trough axis will continue to march slowly east,
placing more favorable ascent and deep moisture east of Lake Ontario
where the greatest rain chance and risk of thunderstorms will
reside. Farther west, the arrival of drier air and subsidence will
allow for decreasing chances of rain through the day, and possibly
some partial clearing later in the afternoon. A few showers will
continue east of Lake Ontario Wednesday night, with the rest of the
area becoming dry with partial clearing overnight as drier air
continues to filter in from the west.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Thursday and Friday the mid level trough axis will continue to
linger over eastern NY and New England. This will maintain more
cloud cover and a chance of a few showers east of Lake Ontario
through the end of the week. Otherwise, surface high pressure
building into the central and eastern Great Lakes will allow the
rest of the area to become mainly dry Thursday and Friday.

Forecast uncertainty begins to increase next weekend with normal
timing and placement differences beginning to show in operational
model and ensemble guidance. In general, a trough will move from the
Upper Midwest Saturday into the Great Lakes by Sunday. Southwest
flow in advance of this trough will capture moisture and instability
and spread it northeast into the Great Lakes and New England, with
increasing chances of a few showers and thunderstorms.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
VFR flight conditions will be found at most terminals late this
morning. The exception is KJHW where scattered thunderstorms
will be in the area.

A vertically stacked low to our west will continue to move east
towards the Lower Great Lakes today. Showers and thunderstorms
will once again fire up and become more numerous around peak
diurnal heating this afternoon. The showers and thunderstorms will
then have the potential to bring about brief restrictions at
terminals.

Scattered showers and isolated thunderstorms tonight may result
in localized IFR flight conditions. Otherwise, expecting mainly
MVFR cigs due to residual low moisture tonight.

Outlook...

Tuesday through Wednesday...Areas of MVFR or lower with
occasional showers and a chance of a few thunderstorms.

Thursday and Friday...VFR to MVFR with a chance of showers.

&&

.MARINE...
Winds and waves will remain relatively low (generally less than 12
knots) through Tuesday as a weak pressure gradient remains in place
over the eastern Great Lakes. Showers and thunderstorms will be
possible today and Tuesday, especially around peak heating which
these storms could produce frequent lightning, gusty winds, and
higher wave action.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...AR
NEAR TERM...AR/Apffel
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...AR/Apffel
MARINE...AR
Hazardous weather outlook, Jun 26, 1:12 PM EDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
112 PM EDT Mon Jun 26 2023

NYZ001>008-010>014-019>021-085-271715-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
112 PM EDT Mon Jun 26 2023

...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional rounds of showers and scattered thunderstorms are
expected Tuesday. A few storms may produce localized heavy downpours
and may result in isolated flooding. A few storms may also produce
gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-271715-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
112 PM EDT Mon Jun 26 2023

...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jun 26, 11:17 AM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1117 AM EDT Mon Jun 26 2023

NYZ019-261615-
Chautauqua NY-
1117 AM EDT Mon Jun 26 2023

...A strong thunderstorm will impact portions of Chautauqua County
through 1215 PM EDT...

At 1115 AM EDT, Doppler radar was tracking a strong thunderstorm near
Wattsburg, or 12 miles east of Erie, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Jamestown, Dunkirk, Fredonia, Westfield, Lakewood, Falconer,
Mayville, Clymer, Long Point State Park, Jamestown West, Chautauqua
Institution, Lake Erie State Park, Findley Lake, SUNY Fredonia,
Frewsburg, Chautauqua, Busti, Portland, Sheridan, and Ripley.

This includes the following highways...
 Interstate 90 between exits 59 and 61.
 Interstate 86 between exits 4 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Chautauqua Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4240 7959 4253 7922 4200 7917 4200 7976
      4227 7976 4228 7973 4231 7977
TIME...MOT...LOC 1515Z 243DEG 34KT 4208 7985

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Apffel
Special weather statement, Jun 26, 12:20 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1220 PM EDT Mon Jun 26 2023

NYZ010-019-020-085-261715-
Chautauqua NY-Cattaraugus NY-Southern Erie NY-Northern Erie NY-
1220 PM EDT Mon Jun 26 2023

...Strong thunderstorms will impact portions of western Cattaraugus,
southern Erie and Chautauqua Counties through 115 PM EDT...

At 1219 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Chautauqua County, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buffalo, West Seneca, Jamestown, Lackawanna, Dunkirk, Fredonia,
Hamburg, Evans, Boston, Eden, Springville, Colden, Orchard Park,
Westfield, Lakewood, Gowanda, Silver Creek, Blasdell, Falconer, and
Angola.

This includes the following highways...
 Interstate 90 between exits 54 and 60.
 Interstate 86 between exits 6 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4200 7959 4237 7966 4244 7950 4253 7939
      4259 7919 4272 7909 4277 7897 4288 7881
      4258 7846 4255 7846 4200 7898
TIME...MOT...LOC 1619Z 225DEG 36KT 4250 7921

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

PP
Special weather statement, Jun 26, 1:47 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Buffalo NY
147 PM EDT Mon Jun 26 2023

NYZ006>008-261845-
Jefferson NY-Oswego NY-Lewis NY-
147 PM EDT Mon Jun 26 2023

...Strong thunderstorms will impact portions of south central
Jefferson, southwestern Lewis and Oswego Counties through 245 PM
EDT...

At 146 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Central Square, or 13 miles east of Fulton,
moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fulton, Sandy Island Beach State Park, Lowville, Pulaski, Central
Square, Adams, Redfield, Selkirk Shores State Park, Mexico Point
State Park, Adams Center, Nine Mile Point, Southwick Beach State
Park, Battle Island State Park, Barnes Corners, Whetstone Gulf State
Park, Brewerton, Hastings, Volney, Richland, and Constantia.

This includes Interstate 81 between exits 32 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.

&&

LAT...LON 4345 7568 4348 7581 4333 7589 4332 7586
      4327 7587 4318 7596 4320 7608 4327 7620
      4322 7619 4320 7622 4324 7627 4321 7627
      4323 7631 4326 7656 4357 7636 4356 7631
      4358 7626 4371 7627 4394 7612 4380 7532
TIME...MOT...LOC 1746Z 218DEG 46KT 4337 7616

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

PP

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:09 AM EDTSpecial Weather StatementBUFMonroe36 min
Jun 26, 11:17 AM EDTSpecial Weather StatementBUFChautauqua58 min
Jun 26, 12:03 PM EDTSpecial Marine WarningBUF57 min
Jun 26, 12:20 PM EDTSpecial Weather StatementBUFChautauqua, Erie55 min
Jun 26, 12:24 PM EDTSevere Thunderstorm WarningBUFChautauqua, Erie51 min
Jun 26, 12:49 PM EDTSpecial Marine WarningBUF41 min
Jun 26, 1:02 PM EDTSevere Thunderstorm WarningBUFErie, Niagara, Orleans58 min
Jun 26, 1:15 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie, Wyoming60 min
Jun 26, 1:19 PM EDTSpecial Marine WarningBUF56 min
Jun 26, 1:47 PM EDTSpecial Weather StatementBUFLewis, Oswego58 min
Jun 26, 2:05 PM EDTSpecial Marine WarningBUF40 min
Jun 26, 2:05 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans40 min
Jun 26, 2:14 PM EDTSpecial Marine WarningBUF91 min
Jun 26, 2:19 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne41 min
Jun 26, 2:43 PM EDTSpecial Marine WarningBUF55 min
Jun 26, 2:51 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego22 min
Jun 26, 3:21 PM EDTSevere Thunderstorm WarningBUFMonroe19 min
Jun 26, 3:42 PM EDTSpecial Marine WarningBUF63 min
Jun 26, 4:15 PM EDTSpecial Weather StatementBUFSeneca45 min
Jun 26, 4:36 PM EDTSpecial Marine WarningBUF39 min
Jun 26, 4:55 PM EDTSpecial Weather StatementBUFOntario, Wayne65 min
Jun 26, 5:08 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne52 min
Jun 26, 5:11 PM EDTSpecial Marine WarningBUF64 min
Jun 26, 5:21 PM EDTSpecial Marine WarningBUF39 min
Jun 26, 5:58 PM EDTSpecial Marine WarningBUF62 min
Jun 26, 6:11 PM EDTSpecial Weather StatementBUFOswego64 min

Nearby

Flash Flood Warnings in New York, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.